| Catalog Number |
TMTWB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
07/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k113753|k112160.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #19 developed peri-implantitis.Therefore, it was removed.Symptoms as a result of the event: abscess, edema, inflammation, pain and swelling.
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Dhr review was completed for the subject lot number 1273165.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record as reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 1273165 for similar events and three other complaints related were identified.Review completed utilizing keywords: ¿peri-implantitis.¿.
Event or Problem Description
It was reported that the implant at tooth site #19 developed periimplantitis.The attached gingiva is edematous and erythematous with exudate.A cbct scan was taken to evaluate bone levels.The patient has taken 2 rounds of azithromycin after implant placement.It appears that peri-implantitis or implant failure may be setting in.The only wall of the implant which is integrating is the lingual aspect.There is about 6mm of bone loss on the mesial and distal and the buccal aspect has only the apical 1/3 integrated.The patient had finished his antibiotics but is preparing to go on a vacation.He was given another rx for clindamycin 300mg x 21 tabs, 0 refills to sustain the infection and a second rx for a zpack.The patient was also given an rx for ultracet in the instance he experienced severe pain.The patient was instructed he did not have to fill the rx for a zpack and the ultracet, only if needed.Additional appointment required: yes, implant removal #19.Symptoms as a result of the event: abscess, edema, inflammation, pain, and swelling.